# SDR SWAA020845

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 49,415 hours, 38,617 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 95211
- Condition: Overtemp
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR DETECTED IN CABIN WHILE ON APPROACH TO MCI.  REMOVED AND REPLACED RECIRCULATION FAN PER MM.
